# SDR SIMA991061

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - A/C ARRIVED IN ABI FOR PERMANENT REPAIR TO A DENT IN FUSELAGE SKIN FORWARD AND BELOW THE AOA VANE.  PERFORMED A CIRCULAR CUTOUT .75 INCH DIAMETER TO REMOVE AND PERFORMED EDDY CURRENT TO ENSURE NO CRACKS WERE PRESENT.  FABRICATED A SPACER WITH A DIAMETER OF .070 TO OBTAIN A GAP OF .05 INCH FOR THE EXISTING SKIN.  FABRICATED A REPAIR PLATE 3 INCH IN DIAMETER.  APPLIED ALODINE AND PRIMER TO BARE METAL SURFACES.  ATTACHED REPAIR PLATES TO AIRCRAFT.  FILLET SEALED GAP BETWEEN SPACER AND SKIN.  APPLIED CORROSION PREVENTIVE COMPOUND DINITROL AV 25 TO THE INNER AREA.  RESTORED SURFACE FINISH.  WORK DONE IAW SAAB 340 SRM PRACTICES.  AIRCRAFT OK FOR SERVICE.  (M)
